Maps characterized by action on zero products

M. A. Chebotar, Wen Fong Ke, Pjek Hwee Lee

Research output: Contribution to journalArticle

78 Citations (Scopus)

Abstract

For prime rings containing nontrivial idempotents, we describe the bijective additive maps which preserve zero products. Also, we describe the additive maps which behave like derivations when acting on zero products.

Original languageEnglish
Pages (from-to)217-228
Number of pages12
JournalPacific Journal of Mathematics
Volume216
Issue number2
DOIs
Publication statusPublished - 2004 Oct

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this